소아에서 빈크리스틴 사용 후 발생한 외안근 마비 2예
Two Cases of External Ophthalmoplegia after Vincristine Treatment in Childhood
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
목적: 소아에서 빈크리스틴(vincristine) 사용 후 발생한 외안근 마비 및 안검하수 2예를 보고하고자 한다. 증례요약: 첫 번째 환아는 4세 여아로 급성 림프구성 백혈병으로 진단 후 빈크리스틴 정맥투여 1개월째 양안 안검하수 및 좌안 외전장애로 인한 복시가 발생하였다. 피리독신(pyridoxine) 투여 2주일 후 안검하수는 호전되었으며 피리독신 유지요법 2개월째 외전장애및 안검하수가 완전 회복되었다. 두 번째 환아는 23개월 남아로 급성 림프구성 백혈병 진단 후 빈크리스틴 정맥투여 2개월째 양안안검하수가 발생하였으며 양안 외전장애로 기존의 내사시가 악화되었다. 빈크리스틴 용량을 감량하면서 피리독신을 1달간 투여하였으며 이후 안검하수와 외전장애가 호전되었다. 결론: 저자들은 소아에서 빈크리스틴에 사용 후 발생한 외안근 마비 및 안검하수를 경험하였다. 빈크리스틴을 사용하는 경우 안운동마비와 안검하수와 같은 신경안과적 합병증 발생 가능성을 염두에 두고, 빈크리스틴에 의한 독성이 의심되는 경우 빈크리스틴 용량을감량하고 피리독신을 투여하는 것이 치료에 도움이 될 것으로 생각된다.
Abstract
Purpose: To report 2 cases of extraocular muscle paresis with ptosis after vincristine treatment in childhood with acute leukemia. Case summary: A 4-year-old girl with acute lymphoblastic leukemia experienced diplopia, esotropia and bilateral ptosis after intravenous vincristine treatment. Ptosis improved after two weeks of pyridoxine treatment with vincristine reduction. After 2 months, left abduction defect and ptosis completely disappeared with pyridoxine treatment. A 23-month-old boy with acute lymphoblastic leukemia had bilateral ptosis with worsening pre-existing infantile esotropia after intravenous vincristine treatment. Bilateral ptosis resolved and esotropia improved after vincristine reduction with pyridoxine treatment for 2 months. Conclusions: We observed extraocular muscle paresis and ptosis after vincristine treatment for acute leukemia in pediatric patients. Physicians should be suspicious of toxic neuropathy related to vincristine treatment when patients have extraocular ophthalmoplegia, and physicians should know that vincristine reduction with pyridoxine supplement may be helpful.
참고문헌 (21)
- Rowinsky EK., "The clinical pharmacology and use of antimicrotubule agents in cancer chemotherapeutics", Pharmacol Ther, 52, pp.35~84 (1991)
- Rosenthal S., "Vincristine neurotoxicity", Ann Intern Med, 80, pp.733~737 (1974)
- Sioka C., "Central and peripheral nervous system toxicity of common chemotherapeutic agents", Cancer Chemother Pharmacol, 63, pp.761~767 (2009)
- Sarkar S., "Simultaneous isolated bilateral facial palsy : a rare vincristine-associated toxicity", Indian J Med Sci, 63, pp.355~358 (2009)
- Gursel O., "Vincristine-induced unilateral ptosis in a child", Pediatr Neurol, 41, pp.461~463 (2009)
- Dejan S., "Vincristine induced unilateral ptosis", J Pediatr Hematol Oncol, 31, pp.463~ (2009)
- Batta B., "Vincristine-induced unilateral ptosis : case report and review of the literature", J Fr Ophtalmol, 36, pp.683~686 (2013)
- Dixit G., "Vincristine induced cranial neuropathy", J Assoc Physicians India, 60, pp.56~58 (2012)
- 박정민, "항암치료 후 발생한 외향신경마비 2예", 대한안과학회지, 49(11), pp.1871~1876 (2008), 대한안과학회
- 백수영, "급성 백혈병 환자에서 Vincristine에 의해 유발된 다발성 신경병증", 대한내과학회지, 76(5), pp.611~616 (2009), 대한내과학회
- Scott AB., "Botulinum toxin injection in the management of lateral rectus paresis", Ophthalmology, 92, pp.676~683 (1985)
- Davis RE., "Comparative neurotoxicity of tubulin-binding drugs : inhibition of goldfish optic nerve regeneration", Toxicol Appl Pharmacol, 80, pp.308~315 (1985)
- Green LS., "Axonal transport disturbances in vincristine-induced peripheral neuropathy", Ann Neurol, 1, pp.255~262 (1977)
- Bay A., "Vincristine induced cranial polyneuropathy", Indian J Pediatr, 73, pp.531~533 (2006)
- Chan JD, "Pharmacokinetic drug interactions of vinca alkaloids : summary of case reports", Pharmacotherapy, 18, pp.1304~1307 (1998)
- Jeng MR., "Itraconazole-enhanced vincristine neurotoxicity in a child with acute lymphoblastic leukemia", Pediatr Hematol Oncol, 18, pp.137~142 (2001)
- Gomber S., "Vincristine induced neurotoxicity in cancer patients", Indian J Pediatr, 77, pp.97~100 (2010)
- Jaggi AS., "Mechanisms in cancer-chemotherapeutic drugs-induced peripheral neuropathy", Toxicology, 291, pp.1~9 (2012)
- Müller L., "Treatment of vincristine-induced bilateral ptosis with pyridoxine and pyridostigmine", Pediatr Blood Cancer, 42, pp.287~288 (2004)
- Ozyurek H., "Pyridoxine and pyridostigmine treatment in vincristine-induced neuropathy", Pediatr Hematol Oncol, 24, pp.447~452 (2007)
- Dalton K., "Characteristics of pyridoxine overdose neuropathy syndrome", Acta Neurol Scand, 76, pp.8~11 (1987)
